# SDR TWAA0020102

- Difficulty date: December 19, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE FWD CARGO COMPT, FROM STA 229 TO 256, LONGERON 30 HAD CORROSION.  REMOVED CORROSION PER 6-80-01.  REPAIRED PER SRM 53-02 FIG 18.
